# SDR P5CA2015091400138

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,432 hours, 1,779 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Oil
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT AT APROXIMATELY 95 PERCENT AFTER LANDING, START ATTEMPT, 2 START ATTEMPTS UNSUCCESSFUL.  APU SHOWED LOW OIL PRESSURE PERFORMED APU BITE THEN TEST RESULT NO FAULTS.  ERASED FAULT MEMORY.  RESTARTED APU THEN OPS CHECK OK.  OIL LEVEL OK BY SIGHT GAGE.  FULL IAW AMM 49-11-00/201.
